CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Hamilton connectivity of line graphs and claw-free graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2005, 卷号: 50, 期号: 2, 页码: 130-141
Authors:  Hu, ZQ;  Tian, F;  Wei, B
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hamilton-connected  hamiltonian cycle  line graph  claw-free graph  spanning trail  
Hamiltonian jump graphs 期刊论文
DISCRETE MATHEMATICS, 2004, 卷号: 289, 期号: 1-3, 页码: 95-106
Authors:  Wu, BYDR;  Meng, JX
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
jump graph  line graph  Hamilton cycle